On Exponential Summability of Rectangular Partial Sums of Double Trigonometric Fourier Series

U. Goginava, G. Karagulyan

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, we study the a.e. exponential strong summability problem for the rectangular partial sums of double trigonometric Fourier series of functions in L logL.

Original languageEnglish
Pages (from-to)655-665
Number of pages11
JournalMathematical Notes
Volume104
Issue number5-6
DOIs
Publication statusPublished - Nov 1 2018
Externally publishedYes

Keywords

  • double Fourier series
  • exponential means
  • strong summability

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'On Exponential Summability of Rectangular Partial Sums of Double Trigonometric Fourier Series'. Together they form a unique fingerprint.

Cite this